# SDR CALA2019092801652

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 65,143 hours, 27,581 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2271500002
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR NOT CLOSED, ECAM RECYCLE, NO HELP. PER CREW DEBRIEF: NLG DOORS NEVER LOCKED IN UP POSITION, AMBER INDICATION ALWAYS ON. POST FLIGHT REPORT FLT PHSE 5 L/G DOORS NOT CLOSED. WITH ASSOCIATED NLG DOOR UPLOCK MSG (2534GM,2531GM) PICKED UP BY BOTH LGCIU 1 AND 2. USING FIM. 32-31-000-810-859-A. ACCOMPLISHED EXT AND RETRACTION OF NLG 32-31-00-720-003. COULD NOT DUPLICATE PROBLEM. NO FAULTS. SWUNG TWICE. NLG DOOR UPLOCK REPLACED LAST NIGHT ON LP3375493. PER TSM TASK 32-31-00-810-859-A - FAULT ISOLATION - REPLACED NLG DOOR ACTUATING CYLINDER PER MM 32-31-16-400-001-A. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1117402  SN OFF 0859 IPC REFERENCE # 32-31-01-03. VERIFIED NOSE LANDING DOOR ACTUATOR REPLACEMENT, ACTUATOR EXTENDED DIMENSION "A" AND WEIGHT-ON-WHEELS NOSE LANDING DOOR OPERTIONAL CHECK OKAY. AIRCRAFT LIFTED IAW 07-11-00-581-001-A.  PERFORMED GEAR SWING 3 TIMES, NO FAULTS NOTED. ACTUATOR, NLG D  OFF 31-3232-9-0001 0859 ON 31-3232-9-0001 1177.
